# SDR DALA2017090406567

- Difficulty date: September 3, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANEL 520CT.  THE ACCESS PANEL WAS REPLACED AND VERIFIED.
